# SDR DALA2025080705921

- Difficulty date: August 1, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N128DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50047
- Aircraft time: 12,684 hours, 5,830 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR LOWER ENTRY FLOOR PANEL AFT CORNER. REMOVED AND INSTALLED AFT SERVICE DOOR LOWER ENTRY FLOOR PANEL PER A220 AMP BD500-A-J53-00-47-14AAA-720A-A.
